| Catalog Number |
1400275-12 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the mid left anterior descending coronary artery that was that was heavily calcified and mildly tortuous and 90% stenosed.The nc trek neo rx 2.75 x 12mm was advanced with resistance and inflated up to 6 atmospheres but ruptured during the first inflation.During removal, resistance was noted with the lesion.Another trek and an extension catheter was used, and the procedure was completed.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.